# SDR SRAA79510

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC - FLT 1951 - AFTER TAKEOFF, RT MLG WOULD NOT COME UP WHEN HANDLE SELECTED TO RETRACT POSITION.  COMPLETED AIR TURN BACK TO ANC.  JACKED UP AIRCRAFT, FOUND DIRT ACCUMULATED ON BALLSCREWS, REMOVED DIRT, ADJUSTED FORWARD LOWER SHOES, RIGHT AFT LOWER AND UPPER SHOES, LUBED FORWARD AND AFT BALLSCREWS. OPS CHECKED GOOD DURING RETRACTION TEST.  (X)
